DOI 10.1111/j.1528-1157.1993.tb02119.x
Carbamazepine-induced tics.
Аннотация
A variety of movement disorders are known to occur in association with carbamazepine (CBZ) therapy in adults and children, but development of tics has been described infrequently and only in patients with underlying Tourette's syndrome or other movement disorders. We report 3 children with epilepsy who developed facial motor tics after initiation of CBZ for complex partial seizures. All 3 had documented CBZ blood levels in the therapeutic range at the time, and none had other symptoms or signs of clinical intoxication. Neurologic examinations were normal in 2 and showed developmental delay of expressive language in the third. Brain imaging was normal in all. After development of the tics in 2, CBZ was continued at the same or higher dose, and the tics abated and then ceased spontaneously < or = 6 months. In the third child, the tics ceased after CBZ discontinuation. These cases demonstrate that CBZ can induce simple motor tics in children. These idiosyncratic reactions may be transient and do not always necessitate drug discontinuation.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.